×

Uniform distribution and the mean ergodic theorem. (English) Zbl 0414.22006


MSC:

22A20 Analysis on topological semigroups
22B99 Locally compact abelian groups (LCA groups)
28D99 Measure-theoretic ergodic theory
43A07 Means on groups, semigroups, etc.; amenable groups
11K06 General theory of distribution modulo \(1\)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Benzinger, E.: Uniformly distributed sequences in locally compact groups I, II. Trans AMS188, 149-165 (1974) · Zbl 0281.22004 · doi:10.1090/S0002-9947-1974-0333063-1
[2] Berg, D., Rajagopalan, M., Rubel, L.A.: Uniform distribution in locally compact groups. Trans AMS133, 435-446 (1968) · Zbl 0165.34401 · doi:10.1090/S0002-9947-1968-0227695-6
[3] Comfort, W.W., Itzkowitz, G.L.: Density Character in Topological groups. Math. Ann.226, 223-227 (1977) · doi:10.1007/BF01362424
[4] Hartman, S.: Remarks on equidistribution on noncompact groups. Comp. Math.16, 66-71 (1965) · Zbl 0142.26603
[5] Hlawka, E.: Zur formalen Theorie der Gleichverteilung in kompakten Gruppen. Rend. Circ. Mat. Palermo4, Ser. II, 33-47 (1955) · Zbl 0065.26402 · doi:10.1007/BF02846027
[6] Kakutani, S., Kodaira, K.: Über das Haarsche Maß in lokal bikompakten Gruppen. Proc. Jap.20, 444-450 (1944) · Zbl 0060.13501
[7] Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. New York: John Wiley & Sons 1974 · Zbl 0281.10001
[8] Reiter, H.: Classical Harmonic Analysis and Locally Compact Groups. Oxford: At the Clarendon Press 1968 · Zbl 0165.15601
[9] Rindler, H.: Uniform distribution on locally compact groups. Proc. AMS57, 130-132 (1976) · Zbl 0306.22009 · doi:10.1090/S0002-9939-1976-0417094-6
[10] Rindler, H.: Gleichverteilte Folgen in lokalkompakten Gruppen. Monatsh. f. Math.82, 207-235 (1976) · Zbl 0361.43002 · doi:10.1007/BF01526327
[11] Rubel, L.A.: Uniform distribution in locally compact groups. Comm. Math. Helv.39, 253-258 (1965) · Zbl 0152.03703 · doi:10.1007/BF02566952
[12] Veech, W.A.: Some questions of uniformly distributed sequences. Ann. Math. (2)94, 125-138 (1971) · Zbl 0226.43001 · doi:10.2307/1970738
[13] Veech, W.A.: Applications of ergodic theory to some problems of uniform distribution, Proc. Conf. on Ergodic Theory and Topological Dynamics (Univ. Kentucky 1971), Math. Dept. Univ. Kentucky, Lexington, p. 26-33
[14] Veech, W.A.: Topological dynamics. Bull. AMS83, 775-830 (1977) · Zbl 0384.28018 · doi:10.1090/S0002-9904-1977-14319-X
[15] Burckel, R.B.: Weakly almost periodic functions on semigroups. London: Gordon and Breach 1970 · Zbl 0192.48602
[16] DeLeeuw, K., Glicksberg, I.: Applications of almost periodic compactifications. Acta Math.105, 63-97 (1961) · Zbl 0104.05501 · doi:10.1007/BF02559535
[17] Namioka, I., Asplund, E.: A geometric proof of Ryll-Nardzweski’s fixed point theorem. Bull. AMS73, 443-445 (1967) · Zbl 0177.40404 · doi:10.1090/S0002-9904-1967-11779-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.